Does Simvastatin Increase Asthma Symptoms?

Save
Next Video:
Does Zocor Worsen Asthma Symptoms?....5

Symptoms of asthma can be camouflaged by reactions to simvastatin, which include shortness of breath and wheezing. Discover why it's important to make a physician aware of a patient's asthma with help from a nurse and respiratory care practitioner in this free video on asthma symptoms.

Part of the Video Series: Asthma Symptoms & Treatments
Promoted By Zergnet

Video Transcript

Does Simvastatin increase asthma symptoms? Simvastatin is also known as Zocor, is a medication that is ordered by a licensed physician that lowers cholesterol. If you're allergic, of course you would not take it. But you would have to tell your physician what some of your symptoms are so he would know. You could have the same reactions to this medication as you would with an asthma attack. You might have the shortness of breath and the whizzing; so if you're on the medication and you have asthma and you haven't told your physician about your asthma or vice versa, then he will not be able to properly diagnose you unless you give him all of the information. As well as many other symptoms, could be very well camouflaged with these medications. It could bring on severe muscle and blood vessel inflammation. So you can see how that would interfere with your asthma and the control of your asthma. A, a proper diagnosis with follow up of all the medications taken regularly with and I emphasize with follow up that you want to make sure you that your physician is aware of any type of side effects. Just remember that Simvastatin is a static, a statin and it has side effects.

Featured

Related Searches

M
Is DIY in your DNA? Become part of our maker community.
Submit Your Work!